Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


pls pls pls answer..need a peace of mind
Mar 31, 2013

Hello Doctor, I am a 23 year old guy. I am having sucidial thoughts from the past 2 months. Tried to give up everything but the still have some hope..it started 2 months back. I was totally drunk and I went to a sex worker. I kissed her first but that was for only 3-4 seconds. She refused to kiss me and we didn't kiss after that. Then we had UNPROTECTED Oral sex ( Given and received) the hiv status of the girl is unknown but she seemed to be clean with no marks or cuts on her body. I gave her oral for about 10 mins.then she gave me unprotected oral. I was unaware that HiV can also be transmitted through oral.

Before sex I wore a condom and inserted just twice and then I thought it would be risky. She gave me a handjob and it was done.

After 5 days of this incident suddenly one morning I started feeling extremely weak and was fatigue. I used to sleep the whole day. After 15 days of this sexual activity I got a normal cbc blood test done followed by vitamins, thyroid, sugar, urine and liver. Every report was normal except the vitamin d level. My vitamin d level was 10 and according to my doctor I was feeling weak because of that.I didn't tell my doctor about the sex worker incident as he is my family doctor and m afraid that he would tell my parents. This weakness lasted for 40 days almost. I started taking vitamin D tablets and a course of 3 injections in 30 days. Now it has been more than 2 months and I am feeling fine after having the injections and vitamin medicines. The only symptom I had is fatigue, weakness, and muscle pain (specially legs) that's it. Now suddenly after 2 months of exposure I have dry skin on hands and legs. I applied lotion but I got allergic to it. And when checked I found a white bump ulcer on the side of my tongue. This is after 2 and half months of exposure.

What do u think is this deficiency related to HIV. Is it possible for the vitamin d level to go down in 2 weeks after the sexual contraction. Am I infected with HIV ? Please answer my question. I need a piece of mind or else I would end up doing something stupid very stupid :(

I have a good oral health. No bleeding gums, no ulcers nothing also at the time of sexual contact. I am afraid of going for a HIV test. Please I would be greatful to you and give a contribution to your organisation as I believe helping others Is the only way to help yourself.. Please its a humble request. Please please please.

Response from Mr. Cordova

Hi there:

None of this has anything to do with HIV. Oral sex is a low-risk activity. I do not think you need to be concerned about HIV in this case.

For your peace of mind you can get an antibody test at 90 days. The result would be considered conclusive. I am confident the test result will be negative.

In health,

Richard



Previous
Chances of getting HIV
Next
Protected anal sex

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement